Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 878395, 8 pages
http://dx.doi.org/10.1155/2014/878395
Research Article

Some Properties of Solutions of a Functional-Differential Equation of Second Order with Delay

1Babeş-Bolyai University, Kogălniceanu no. 1, RO-400084 Cluj-Napoca, Romania
2“T. Popoviciu” Institute of Numerical Analysis, Romanian Academy, P.O. Box. 68-1, 400110 Cluj-Napoca, Romania

Received 13 August 2013; Accepted 7 October 2013; Published 10 February 2014

Academic Editors: F. Khani and H. Xu

Copyright © 2014 Veronica Ana Ilea and Diana Otrocol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Kolmanovskiĭ and A. Myshkis, Applied Theory of Functional-Differential Equations, Kluwer Academic Publishers Group, Dordrecht, Germany, 1992. View at MathSciNet
  2. E. Pinney, Ordinary Difference-Differential Equations, University of California Press, Berkeley, Calif, USA, 1958. View at MathSciNet
  3. V. V. Guljaev, A. S. Dmitriev, and V. E. Kislov, “Strange attractors in the circle: selfoscillating systems,” Doklady Akademii Nauk SSSR, vol. 282, no. 2, pp. 53–66, 1985. View at Google Scholar
  4. V. B. Kolmanovskiĭ and V. R. Nosov, Stability of Functional-Differential Equations, Academic Press, London, UK, 1986. View at MathSciNet
  5. V. A. Ilea and D. Otrocol, “On a D. V. Ionescu's problem for functional-differential equations,” Fixed Point Theory, vol. 10, no. 1, pp. 125–140, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. M. Olaru, “An integral equation via weakly Picard operators,” Fixed Point Theory, vol. 11, no. 1, pp. 97–106, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. M. Olaru, “Data dependence for some integral equations,” Studia. Universitatis Babeş-Bolyai. Mathematica, vol. 55, no. 2, pp. 159–165, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Otrocol and V. Ilea, “Ulam stability for a delay differential equation,” Central European Journal of Mathematics, vol. 11, no. 7, pp. 1296–1303, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Precup, “The role of matrices that are convergent to zero in the study of semilinear operator systems,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 703–708, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. I. A. Rus, Principles ans Applications of the Fixed Point Theory, Dacia, Cluj-Napoca, Romania, 1979, Romanian.
  11. I. A. Rus, Generalized contractions and applications, Cluj University Press, Cluj-Napoca, Romania, 2001. View at MathSciNet
  12. I. A. Rus, “Functional-differential equations of mixed type, via weakly Picard operators,” Seminar on Fixed Point Theory Cluj-Napoca, vol. 3, pp. 335–345, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. A. Rus, “Picard operators and applications,” Scientiae Mathematicae Japonicae, vol. 58, no. 1, pp. 191–219, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. I. A. Rus, “Gronwall lemmas: ten open problems,” Scientiae Mathematicae Japonicae, vol. 70, no. 2, pp. 221–228, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. A. Rus, “Ulam stability of ordinary differential equations,” Studia. Universitatis Babeş-Bolyai. Mathematica, vol. 54, no. 4, pp. 125–133, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. I. A. Rus, “Remarks on Ulam stability of the operatorial equations,” Fixed Point Theory, vol. 10, no. 2, pp. 305–320, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. I. A. Rus, “Ulam stability of the operatorial equations,” in Functional Equations in Mathematical Analysis, T. M. Rassias and J. Brzdek, Eds., chapter 23, Springer, 2011. View at Google Scholar
  18. A. I. Perov and A. V. Kibenko, “On a general method to study boundary value problems,” Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, vol. 30, pp. 249–264, 1966. View at Google Scholar · View at MathSciNet